MAUDE Adverse Event Report: Sirona Dental Systems GmbH T3 Line EH 40; handpiece, belt and/or gear driven, dental

Sirona Dental Systems GmbH T3 Line EH 40; handpiece, belt and/or gear driven, dental
Medical Device Problem Codes Mechanical Problem (1384); Overheating of Device (1437); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that t3 line eh 40 l experienced rotation defects (abnormal noise, shaft vibration, and heat generation).
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.

Brand Name
T3 Line EH 40
Common Device Name
handpiece, belt and/or gear driven, dental
Manufacturer (Section D)
Sirona Dental Systems GmbH
fabrikstrasse 31
bensheim D-646 25
GM  D-64625
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50943316
Report Number9614977-2026-00386
Device Sequence Number16065140
Product Code EFA
UDI-Device Identifier07392532132896
UDI-Public07392532132896
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K965238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown